Free Access
Issue
ESAIM: PS
Volume 12, April 2008
Page(s) 230 - 257
DOI https://doi.org/10.1051/ps:2007037
Published online 23 January 2008
  1. P. Abry and V. Pipiras, Wavelet-based synthesis of the Rosenblatt process. Signal Process. 86 (2006) 2326–2339. [CrossRef]
  2. J.M.P. Albin, A note on the Rosenblatt distributions. Statist. Probab. Lett. 40 (1998) 83–91. [CrossRef] [MathSciNet]
  3. J.M.P. Albin, On extremal theory for self similar processes. Ann. Probab. 26 (1998) 743–793. [CrossRef] [MathSciNet]
  4. E. Alòs, O. Mazet and D. Nualart, Stochastic calculus with respect to Gaussian processes. Ann. Probab. 29 (2001) 766–801. [CrossRef] [MathSciNet]
  5. E. Alòs and D. Nualart, Stochastic integration with respect to the fractional Brownian motion. Stoch. Stoch. Rep. 75 (2003) 129–152. [CrossRef] [MathSciNet]
  6. T. Androshuk and Y. Mishura, Mixed Brownian-fractional Brownian model: absence of arbitrage and related topics. Stochastics An Int. J. Probability Stochastic Processes 78 (2006) 281–300. [CrossRef]
  7. F. Biagini, M. Campanino and S. Fuschini, Discrete approximation of stochastic integrals with respect of fractional Brownian motion of Hurst index H > 1/2 Preprint University of Bologna (2005).
  8. P. Cheridito, H. Kawaguchi and M. Maejima, Fractional Ornstein-Uhlenbeck processes. Electron. J. Probab. 8 (2003) 1–14. [MathSciNet]
  9. L. Decreusefond and A.S. Ustunel, Stochastic analysis of the fractional Brownian motion. Potential Anal. 10 (1998) 177–214. [CrossRef] [MathSciNet]
  10. G. da Prato and J. Zabczyk, Stochastic equations in infinite dimensions. Cambridge University Press (1992).
  11. R.L. Dobrushin and P. Major, Non-central limit theorems for non-linear functionals of Gaussian fields. Z. Wahrscheinlichkeitstheorie verw. Gebiete 50 (1979) 27–52. [CrossRef] [MathSciNet]
  12. A. Drewitz, Mild solutions to stochastic evolution equations with fractional Brownian motion. Diploma thesis at TU Darmstadt (2005).
  13. P. Embrechts and M. Maejima, Selfsimilar processes. Princeton University Press, Princeton, New York (2002).
  14. R. Fox and M.S. Taqqu, Multiple stochastic integrals with dependent integrators. J. Mult. Anal. 21 (1987) 105–127. [CrossRef]
  15. V. Goodman and J. Kuelbs, Gaussian chaos and functional law of the ierated logarithm for Itô-Wiener integrals. Ann. I.H.P., Section B 29 (1993) 485–512.
  16. M. Gradinaru, I. Nourdin, F. Russo and P. Vallois, m-order integrals and generalized Itôs formula; the case of a fractional Brownian motion with any Hurst parameter. Preprint, to appear in Annales de l'Institut Henri Poincaré (2003).
  17. M. Gradinaru, I. Nourdin and S. Tindel, Ito's and Tanaka's type formulae for the stochastic heat equation. J. Funct. Anal. 228 (2005) 114–143. [CrossRef] [MathSciNet]
  18. P. Hall, W. Hardle, T. Kleinow and P. Schmidt, Semiparametric Bootstrap Approach to Hypothesis tests and Confidence intervals for the Hurst coefficient. Stat. Infer. Stoch. Process. 3 (2000) 263–276. [CrossRef]
  19. M. Jolis and M. Sanz, Integrator properties of the Skorohod integral. Stochastics and Stochastics Reports 41 (1992) 163–176.
  20. O. Kallenberg, On an independence criterion for multiple Wiener integrals. Ann. Probab. 19 (1991) 483–485. [CrossRef] [MathSciNet]
  21. H. Kettani and J. Gubner, Estimation of the long-range dependence parameter of fractional Brownian motionin, in Proc. 28th IEEE LCN03 (2003).
  22. I. Kruk, F. Russo and C.A. Tudor, Wiener integrals, Malliavin calculus and covariance measure structure. J. Funct. Anal. 249 (2007) 92–142. [CrossRef] [MathSciNet]
  23. N.N. Leonenko and V.V. Ahn, Rate of convergence to the Rosenblatt distribution for additive functionals of stochastic processes with long-range dependence. J. Appl. Math. Stoch. Anal. 14 (2001) 27–46. [CrossRef]
  24. N.N. Leonenko and W. Woyczynski, Scaling limits of solutions of the heat equation for singular Non-Gaussian data. J. Stat. Phys. 91 423–438.
  25. M. Maejima and C.A. Tudor, Wiener integrals with respect to the Hermite process and a non central limit theorem. Stoch. Anal. Appl. 25 (2007) 1043–1056. [CrossRef] [MathSciNet]
  26. O. Mocioalca and F. Viens, Skorohod integration and stochastic calculus beyond the fractional Brownian scale. J. Funct. Anal. 222 (2004) 385–434. [CrossRef]
  27. I. Norros, E. Valkeila and J. Virtamo, An elementary approach to a Girsanov formula and other analytical results for fractional Brownian motion. Bernoulli 5 (1999) 571–587. [CrossRef] [MathSciNet]
  28. I. Nourdin, A simple theory for the study of SDEs driven by a fractional Brownian motion, in dimension one. Séminaire de Probabilités XLI (2006). To appear.
  29. D. Nualart, Malliavin Calculus and Related Topics. Springer (1995).
  30. D. Nualart and M. Zakai, Generalized mulptiple stochastic integrals and the representation of Wiener functionals. Stochastics 23 (1987) 311–330.
  31. V. Pipiras, Wavelet type expansion of the Rosenblatt process. J. Fourier Anal. Appl. 10 (2004) 599–634. [CrossRef] [MathSciNet]
  32. V. Pipiras and M. Taqqu, Convergence of weighted sums of random variables with long range dependence. Stoch. Process. Appl. 90 (2000) 157–174. [CrossRef]
  33. V. Pipiras and Murad Taqqu, Integration questions related to the fractional Brownian motion. Probab. Theor. Relat. Fields 118 (2001) 251–281. [CrossRef]
  34. N. Privault and C.A. Tudor, Skorohod and pathwise stochastic calculus with respect to an L2-process. Rand. Oper. Stoch. Equ. 8 (2000) 201–204. [CrossRef]
  35. Z. Qian and T. Lyons, System control and rough paths. Clarendon Press, Oxford (2002).
  36. M. Rosenblatt, Independence and dependence. Proc. 4th Berkeley Symposium on Math, Stat. II (1961) 431–443.
  37. F. Russo and P. Vallois, Forward backward and symmetric stochastic integration. Probab. Theor. Relat. Fields 97 (1993) 403–421. [CrossRef]
  38. F. Russo and P. Vallois, Stochastic calculus with respect to a finite quadratic variation process. Stoch. Stoch. Rep. 70 (2000) 1–40.
  39. F. Russo and P. Vallois, Elements of stochastic calculus via regularization. Preprint, to appear in Séminaire de Probabilités (2006).
  40. G. Samorodnitsky and M. Taqqu, Stable Non-Gaussian random variables. Chapman and Hall, London (1994).
  41. A.S. Üstunel and M. Zakai, On independence and conditioning on Wiener space. Ann. Probab. 17 (1989) 1441–1453. [CrossRef] [MathSciNet]
  42. M. Taqqu, Weak convergence to the fractional Brownian motion and to the Rosenblatt process. Z. Wahrscheinlichkeitstheorie verw. Gebiete 31 (1975) 287–302. [CrossRef]
  43. M. Taqqu, Convergence of integrated processes of arbitrary Hermite rank. Z. Wahrscheinlichkeitstheorie verw. Gebiete 50 (1979) 53–83. [CrossRef] [MathSciNet]
  44. M. Taqqu, A bibliographical guide to selfsimilar processes and long-range dependence. Dependence in Probability and Statistics, Birkhauser, Boston (1986) 137–162.
  45. S. Tindel, C.A. Tudor and F. Viens, Stochastic evolution equations with fractional Brownian motion. Probab. Theor. Relat. Fields. 127 (2003) 186–204. [CrossRef]
  46. C.A. Tudor, Itô's formula for the infinite-dimensional fractional Brownian motion. J. Math. Kyoto University 45 (2005) 531–546.
  47. W.B. Wu, Unit root testing for functionals of linear processes. Econ. Theory 22 (2005) 1–14.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.